# SDR 05FDEA01963

- Difficulty date: July 15, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310
- Aircraft serial: 162
- Aircraft time: 36,456 hours, 26,324 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overheated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 2 BATTERY OVERHEATED DURING CRUISE.  NR 2 BATT SHOWED  21V AND WAS SWITCHED OFF FOR DURATION OF FLIGHT.  VERIFIED BATTERY WAS HOT, AND PERFORMED BATT CHARGE CONT BITE TEST.  ALL NORMAL.  FOUND RED AND  BLUE WIRES 195 AND 196 AT BAT2 SHUNT 19PE DAMAGED AND CHAFING TOGETHER.  REPAIRED BOTH WIRES AND REPLACED BATTERY PER PRECAUTIONARY DUE TO OVERHEATING, TESTED BATT CONT BITE TEST AGAIN ALL NORMAL.  LET BATTERIES CHARGE FOR 2 HOURS AND OPERATED NORMALLY REF SMP, MM 24-31-11-4 AND WDM 24-31-02.
